# SDR 99FDEA00231

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 3212 · Emergency Flotation Section
- Part: Pillow Block
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOW BLOCK ASSY ON RT CENTER LANDING GEAR HAS CORROSION ON A/C STRUCTURE PAD, BOLT HOLES AND ALIGNMENT PIN HOLE.  *S/D*  REMOVED CORROSION FROM CENTER LANDING GEAR, SHEAR PIN AND ATTACH BOLT HOLES PER SRM 53-40-00.  DIMENSIONS ARE WITHIN SRM 53-40-00 REPAIR LIMITS.
